- -

On a class of supersoluble groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On a class of supersoluble groups

Show full item record

Ballester-Bolinches, A.; Beidleman, JC.; Esteban Romero, R.; Ragland, MF. (2014). On a class of supersoluble groups. Bulletin of the Australian Mathematical Society. 90(2):220-226. https://doi.org/10.1017/S0004972714000306

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/50495

Files in this item

Item Metadata

Title: On a class of supersoluble groups
Author: Ballester-Bolinches, A Beidleman, J. C. Esteban Romero, Ramón Ragland, M. F.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
A subgroup H of a finite group G is said to be S-semipermutable in G if H permutes with every Sylow q-subgroup of G for all primes q not dividing |H|. A finite group G is an MS-group if the maximal subgroups of all the ...[+]
Subjects: Finite group , Soluble PST-group , T0-group , MS-group , BT-group
Copyrigths: Reserva de todos los derechos
Source:
Bulletin of the Australian Mathematical Society. (issn: 0004-9727 )
DOI: 10.1017/S0004972714000306
Publisher:
Cambridge University Press (CUP): STM Journals - No Cambridge Open
Publisher version: http://dx.doi.org/10.1017/S0004972714000306
Project ID:
info:eu-repo/grantAgreement/MICINN//MTM2010-19938-C03-03/ES/PROPIEDADES ARITMETICAS Y ESTRUCTURALES DE LOS GRUPOS. APLICACIONES II/
info:eu-repo/grantAgreement/NSFC//11271085/
Thanks:
The work of the first and the third authors has been supported by grant MTM2010-19938-C03-03 from the Ministerio de Economia y Competitividad, Spain. The first author has also been supported by grant 11271085 from the ...[+]
Type: Artículo

References

Ragland, M. F. (2007). Generalizations of Groups in which Normality Is Transitive. Communications in Algebra, 35(10), 3242-3252. doi:10.1080/00914030701410302

Kegel, O. H. (1962). Sylow-Gruppen und Subnormalteiler endlicher Gruppen. Mathematische Zeitschrift, 78(1), 205-221. doi:10.1007/bf01195169

Ballester-Bolinches, A., Esteban-Romero, R., & Asaad, M. (2010). Products of Finite Groups. de Gruyter Expositions in Mathematics. doi:10.1515/9783110220612 [+]
Ragland, M. F. (2007). Generalizations of Groups in which Normality Is Transitive. Communications in Algebra, 35(10), 3242-3252. doi:10.1080/00914030701410302

Kegel, O. H. (1962). Sylow-Gruppen und Subnormalteiler endlicher Gruppen. Mathematische Zeitschrift, 78(1), 205-221. doi:10.1007/bf01195169

Ballester-Bolinches, A., Esteban-Romero, R., & Asaad, M. (2010). Products of Finite Groups. de Gruyter Expositions in Mathematics. doi:10.1515/9783110220612

Al-Sharo, K. A., Beidleman, J. C., Heineken, H., & Ragland, M. F. (2010). Some characterizations of finite groups in which semipermutability is a transitive relation. Forum Mathematicum, 22(5). doi:10.1515/forum.2010.045

Ballester-Bolinches, A., Esteban-Romero, R., & Pedraza-Aguilera, M. C. (2005). On a Class of p-Soluble Groups. Algebra Colloquium, 12(02), 263-267. doi:10.1142/s1005386705000258

Ren, Y. C. (1993). Notes on $\pi$-quasi-normal subgroups in finite groups. Proceedings of the American Mathematical Society, 117(3), 631-631. doi:10.1090/s0002-9939-1993-1113651-2

Van der Waall, R. W., & Fransman, A. (1996). ON PRODUCTS OF GROUPS FOR WHICH NORMALITY IS A TRANSITIVE RELATION ON THEIR FRATTINI FACTOR GROUPS. Quaestiones Mathematicae, 19(1-2), 59-82. doi:10.1080/16073606.1996.9631826

[4] J. C. Beidleman and M. F. Ragland , ‘Groups with maximal subgroups of Sylow subgroups satisfying certain permutability conditions’, Southeast Asian Bull. Math., to appear.

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record